# SDR SWAA2014061829160

- Difficulty date: May 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESS WEB CRACKED AT BS 663.75, LBL 24.50.  REPAIRED WEB IAW SRM.
